Adderall 5mg withdrawals? Anyone else?

I am on Adderall 5mg, and I feel very nauseous, so much so that I don't take my meds for 2-3 days. When I don't take my meds, I feel very depressed. So, I start taking my meds again for another couple days, and feel very nauseous... so I don't take my meds for 2-3 days etc. etc. The cycle repeats.

I have decided to go off of Adderall because of the side effects. Does anyone else feel super depressed when they don't take their Adderall? Even at a dose as low as 5mg? I talked with my doctor's nurse, and she said I should not be having these many side effects at such a low dose, but I am having these side effects? I just want to know if anyone else has experienced these side effects when being off of such a low dose?

2 Answers

Relevance
  • Linda
    Lv 6
    1 month ago

    I did. I cannot take adderall. I take wellbutrin and zoloft and that combo works for me.

    • Sydney1 month agoReport

      Did you have those side effects on a low dose?

  • 1 month ago

    Talk to your Dr., they may have a different Rx that accomplishes the same outcome with less side effects

Still have questions? Get your answers by asking now.